steroid epidurals for L4-5 stenosis- causing weight gain?
I was diagnosed with spinal stenosis in April, 2010 and started steroid epirudals 11 months ago which bring some relief. I get the shots every three months and am able to get significant pain relief for about 8-9 weeks before the pain returns. I feel like my entire body bloats up (from inflammation) until I get the shot then everything seems to calm down. This pattern keeps repeating itself every few months except for the fact that I feel like my body is getting bigger w/o any clear reason why.
Is this due to the steoid injections?
I am a very fit 56 year old female used to strenous exercise. I am careful about my diet, have been watching my diet and exercising for 25 years.
Any advice for how to reverse this w/o giving up the shots? Is it really pain relief vs. feeling fit and strong?
Doctors have no advice for people with stenosis who want to maintain their fitness and nutrition.
Fitness trainers need to have specialities in functional movement training or PT backgrounds if they are to help people with stenosis. Even then, it's very hit or miss.